Trimethoprim-sulfamethoxazole (TMP-SMX), also referred to as co-trimazole, is a common antibiotic used to treat a wide range of infections ranging from simple skin and soft tissue infections to opportunistic infections such as Pneumocystis jirovecii. Generally, this medication is well-tolerated, but severe adverse reactions, such as myelosuppression and hepatitis, can occur, albeit rarely. In this case report, we describe a patient who presented to the hospital with symptoms of rash, elevated liver enzymes, thrombocytopenia, and acute kidney injury 2 weeks after completing a course of TMP-SMX for a skin infection. We highlight the difficulties in diagnosing adverse events associated with this drug due to the variability in its presentation and the unpredictable onset of symptoms. By excluding common differential diagnoses including thrombotic thrombocytopenic purpura (TTP) and glucose-6-phosphate- dehydrogenase (G6PD) deficiency, we concluded that the patient was suffering from TMP-SMX-induced multi-organ dysfunction and treated him supportively. Through this case report, we aim to elucidate the importance of early recognition and treatment of the adverse effects of TMP-SMX.© 2023 Published by Elsevier Ltd.